Show simple item record

AuthorGerlach, Moritzdc.contributor.author
AuthorGlueck, Jochendc.contributor.author
Date of accession2018-12-13T14:06:01Zdc.date.accessioned
Available in OPARU since2018-12-13T14:06:01Zdc.date.available
Date of first publication2017dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordperipheral point spectrumdc.subject
Keywordstochastic gene-expressiondc.subject
Keywordatomic banach-latticesdc.subject
Keywordasymptotic-behaviordc.subject
Keywordtrivialitydc.subject
Keywordmodeldc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleOn a convergence theorem for semigroups of positive integral operatorsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.crma.2017.07.017dc.identifier.doiExternal
Source - Title of sourceComptes Rendus Mathématiquesource.title
Source - Place of publicationElseviersource.publisher
Source - Volume355source.volume
Source - Issue9source.issue
Source - Year2017source.year
Source - From page973source.fromPage
Source - To page976source.toPage
Source - ISSN1631-073Xsource.identifier.issn
Source - eISSN1778-3569source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000413930000009uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record